# SDR AALA202510158861

- Difficulty date: July 21, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,832 hours, 40,534 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5746067700100
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR ON SLAT 1 TRAILING EDGE AT LEVEL SLAT 2 TRACK 2 LOWER SURFACE RIGHT HAND WING MEASURE L= 3.628 IN, W= 0.347. MAINTENANCE PERFORMED PERMANENT REPAIR ON SLAT 1 TRAILING EDGE AT LEVEL SLAT TRACK 2 LOWER SURFACE RH WING IAW EA 367236.
